08-12-2002, 10:15 AM #1Associate Member
- Join Date
- Apr 2002
- Detroit, MI
Did one injection of Sust 250 in right glute on Thursday. Went well. Did another injection of Sust in left glute today. When I aspirated the normal clear fluid and little bubbles entered the syringe but I think I may have seen a tiny bit of blood. If I had hit a blood vessle there would have been alot of blood right? Like I said it was just a tiny tiny bit. I injected anyway. If I did hit a vessle what can I expect to happen and when? It wasnt like a solid amount of blood either it looked like it was just a red tint mixed with the clear fluid.
08-12-2002, 10:21 AM #2
based on a bunch of the previous question regarding injections you are probaly okay, however I'm no expert. Take a look back a couple of days and you will see a couple of posts concerning injections. If you are extremly worried pm a vet or mod. I understand your concern, take a deep breath and exhale a little of the worry. just my .02
08-12-2002, 10:27 AM #3
i think you will be fine,you probably went through a vain and sucked up the leakage.if you were directly in a vain,you would of sucked up a nice blob of blood
08-12-2002, 10:29 AM #4
Well seeing that your here to type this post then your A OK!
If injected into a vein, youll feel the onset of the effects almost imediatley...wihtin seconds!
08-12-2002, 06:14 PM #5
you should be fine bro
08-12-2002, 07:03 PM #6
same thing happened to me bro, but it just looked like a little dot of blood when aspirated you'll be fine. just went through a vein you would know pretty much right away if you injected into a vein. you would of saw much more blood then that..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)